Question about medication.....As is usually the case, my dog came home from our hunting venture yesterday with an injury. She has a large abrasion with a lot of swelling in an area of her back near the spine and hind-quarter. She didn't show any signs until later last night and was quite uncomfortable this morning. We took her to the vet and had it looked at. No puncture, just swelling and very sore. Got Carporfen pills and Cephalexin pills for swelling or infection. Problem is, when we gave her the pills with food as instructed, she's thrown up six times since then (about six hours). We his the pills in small pieces of meat and instead of swallowing them whole, she chewed them. I believe she was not supposed to do this. She did eat and drink normally and then she managed to race around the house (our fault, we should have crated her) when we were out. She's sleeping now. Any input on this? Is this normal, etc.?
Agree with the suggestion to stop the Rimadyl. Along with the antibiotic, I would recommend that you feed yogurt. Along with killing that bad flora, the antibiotic will also kill the good flora, which may lead to diahrea. The cultures in yogurt will help stave off loose stools